# SDR FDKA2010040200057

- Difficulty date: April 2, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 19,325 hours, 18,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LAMP.
